# SDR IPXA10161031

- Difficulty date: June 24, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 10,868 hours, 6,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005202
- Condition: Corroded
- Location: Rbl 31 Fr 79-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, EXFOLIATED SEAT TRACK, RBL 31 BETWEEN FR 79-80.  CUT OUT DAMAGED SEAT TRACK, FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK SECTION IAW SRM 53-10-16 FIG 201, PARA 4.
